MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 09.402.222S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device history lot: (b)(4).Release to warehouse date: 08-aug-2014, expiration date: 31-jul-2019, part number: 09.402.222s, 22mm cocr radial head 2mm height extension/14.5mm ¿ sterile, lot number: 7608124 (sterile).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision with wright medial radial head implant.Removal was due to a loose implant.Bone loss around the stem was also reported.The procedure was completed successfully.Patient outcome is stable.This report is for one (1) 22mm cocr radial head 2mm ht extension/14.5mm-ster.This is report 1 of 2 for (b)(4).

Brand Name
22MM COCR RADIAL HEAD 2MM HT EXTENSION/14.5MM-STER
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8237200
Report Number2939274-2019-55777
Device Sequence Number16208836
Product Code KWI
UDI-Device Identifier10886982132659
UDI-Public(01)10886982132659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number09.402.222S
Device Catalogue Number09.402.222S
Device Lot Number7608124
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;